# SDR AALA20150123003

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 66,796 hours, 10,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202366003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING ILLUMINATOR MISSING CLEAR LENS FWD OF SEAT 2A.  INSTALLED NEW LENS.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
